# SDR USAA990492

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48114
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 718
- Part time: 49,008 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4 CHECK, FOUND TWO .5 INCH CRACKS AT LONGERON ATTACH POINTS, STATION 718 LONGERON 6 LT.  SPLICED IN NEW SECTION OF LONGERON PER SRM 53-02, FIG 18 SHEET 1.  (M)
